Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inequalities for the difference body of a convex body


Author: G. D. Chakerian
Journal: Proc. Amer. Math. Soc. 18 (1967), 879-884
MSC: Primary 52.40
MathSciNet review: 0218972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.40

Retrieve articles in all journals with MSC: 52.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218972-8
Article copyright: © Copyright 1967 American Mathematical Society